# SDR RAIA201610050001

- Difficulty date: October 5, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 36,499 hours, 21,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING CENTER CABIN EMERGENCY LIGHT FLICKERING.  R&R CEILING CENTER CABIN EMERGENCY LIGHT OPS CHECK GOOD
